# SDR REXA2015061900608

- Difficulty date: June 19, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 22,257 hours, 19,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMER LIGHT NR 3 LT INOPERATIVE.  R & R EXTERIOR EMER LIGHT NR 3 BULB WITH A NEW BULB IAW AMM 33-51-21, TASK 33-51-00-710-801.  OPERATIONAL TEST OF THE EMER LIGHTS GOOD AT THIS TIME.
